Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11360
Title: Recurrence surfaces on arbitrary quadrilateral mesh
Authors: Luo, X
Nie, H
Li, Y 
Luo, Z
Keywords: Bezier surface
Envelope
L-surface
Recurrence surface
W-surface
Issue Date: 2002
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2002, v. 144, no. 1-2, p. 221-232 How to cite?
Journal: Journal of computational and applied mathematics 
Abstract: In this paper, L- and W-surface are constructed via recurrence scheme. The derivation formulae, basis function properties, envelope theorems of L-surface and an equivalent representation of L-surface into Bezier surface are presented. Especially, a C2 bicubic spline surface on a cross-cut grid partition consisting of quadrilaterals is given, which can be used to replace the biquintic surface in most of the applications. The new method has been applied in the field of contour design of human body and aircraft.
URI: http://hdl.handle.net/10397/11360
ISSN: 0377-0427
EISSN: 1879-1778
DOI: 10.1016/S0377-0427(01)00561-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
0
Citations as of Dec 7, 2018

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Dec 17, 2018

Page view(s)

72
Last Week
0
Last month
Citations as of Dec 17, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.